Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What are the symptoms of postural orthostatic tachycardia?

hello, i was recently diagnosed with POTS that affects my autonomic nervous system . i have been on midodrine 5mg TID and despite this my bp is still 70-80/40. i have an appt with a neurologist at UCSF, is there anything else i can bring to their attention besides h/a, memory loss , tachycardia , profuse sweating, dizziness , pre syncope, n&v, tremors, cp, fatigue, sob, trouble sleeping, etc. the list goes on and on. i am a registered nurse and i find this extremely frustrating as i have always been a healthy intelligent on top of the game kind of person, and now i can barely tell you what happened yesterday...
Asked On : Wed, 19 Jan 2011
Answers:  1 Views:  618
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Infectious Diseases Specialist 's  Response
Hello there,
I would like to know how POTS was diagnosed for you. Was a tilt table test done ?
Was all the possible conditions that can be associated with autonomic system dysfunction ruled out by blood and imaging tests ?

The symptoms which you describe here like memory loss, tremors etc are actually confusing.

I would site an example here, suppose you had some early Parkinson disease you would experience all of these symptoms. Because Parkinson disease like many other (at least 20 diseases) can have autonomic dysfunction and can look like POT.

And this amount of memory loss is never expected in POTS. Kindly reply with more details

Take care
Answered: Sat, 20 Aug 2011
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor